MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the mildly tortuous coronary artery.A 2.00mm x 12mm emerge balloon catheter was advanced for dilation.However, during inflation at less than 12 atmospheres and before reaching nominal pressure, the balloon ruptured.The procedure was completed with an alternative device.No patient complications were reported.
 
Additional Manufacturer Narrative
B5.Describe event or problem updated.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the mildly tortuous coronary artery.A 2.00mm x 12mm emerge balloon catheter was advanced for dilation.However, during inflation at less than 12 atmospheres and before reaching nominal pressure, the balloon ruptured.The procedure was completed with an alternative device.No patient complications were reported.It was further reported that the target lesion was located in the fatty plaque with possible calcium in the left anterior descending artery.Additionally, the balloon was inflated once.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19168938
Report Number2124215-2024-24169
Device Sequence Number20678129
Product Code LOX
UDI-Device Identifier08714729806080
UDI-Public08714729806080
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7132
Device Catalogue Number7132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown